MathSciNet Relay Station
MathSciNet bibliographic data
MR916479 32F15 (35J60 58G20)
Graham, C. Robin Higher asymptotics of the complex Monge-Ampère equation. Compositio Math. 64 (1987), no. 2, 133–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement